# SDR ASAA2016070717302

- Difficulty date: July 7, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 33,550 hours, 10,278 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2252
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 74,342 hours, 33,923 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL, EXTINGUISHES ON MASTER CAUTION RESET.  ACFT GROUNDED.  REPLACED RT A/C PACK TEMP CONTROL VALVE IAW AMM 21-51-10.
